Positive radial solutions for quasilinear systems in an annulus

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We show that either superlinearity or sublinearity assumptions can guarantee the existence of positive radial solutions for quasilinear systems involving the p-Laplacian.

Original languageEnglish (US)
Pages (from-to)e2495-e2501
JournalNonlinear Analysis, Theory, Methods and Applications
Volume63
Issue number5-7
DOIs
StatePublished - Nov 30 2005

Keywords

  • Cone
  • Elliptic system
  • Existence
  • p-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Positive radial solutions for quasilinear systems in an annulus'. Together they form a unique fingerprint.

  • Cite this